# SDR FDEA202309281664

- Difficulty date: September 28, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 95,403 hours, 24,377 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8550
- Part serial: 333
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LVL 3 CABIN SMOKE ALERT. COMPLIED WITH QRH. A  MID-CABIN SMOKE DETECTOR TRIANGLE FLASHED ON AND  OFF DURING EVENT. ALERT  WAS OUT DURING LANDING.  FSS DID NOT ACTIVATE.  REMOVED AND REPLACED THE MAIN CABIN #5 SMOKE DETECTOR IAW AMM 26-15-01-4.  ALL SMOKE DETECTORS OPS CHECKED NORMAL IAW AMM 26-14-01.
